Open Access
Translator Disclaimer
May 2016 The quenched limiting distributions of a charged-polymer model
Nadine Guillotin-Plantard, Renato Soares dos Santos
Ann. Inst. H. Poincaré Probab. Statist. 52(2): 703-725 (May 2016). DOI: 10.1214/14-AIHP654

Abstract

The limit distributions of the charged-polymer Hamiltonian of Kantor and Kardar [Bernoulli case] and Derrida, Griffiths and Higgs [Gaussian case] are considered. Two sources of randomness enter in the definition: a random field $q=(q_{i})_{i\geq1}$ of i.i.d. random variables, which is called the random charges, and a random walk $S=(S_{n})_{n\in\mathbb{N}}$ evolving in $\mathbb{Z}^{d}$, independent of the charges. The energy or Hamiltonian $K=(K_{n})_{n\geq2}$ is then defined as

\[K_{n}:=\sum_{1\leq i<j\leq n}q_{i}q_{j}\mathbf{1}_{\{S_{i}=S_{j}\}}.\] The law of $K$ under the joint law of $q$ and $S$ is called “annealed,” and the conditional law given $q$ is called “quenched.” Recently, strong approximations under the annealed law were proved for $K$. In this paper we consider the limit distributions of $K$ under the quenched law.

Les lois limites de l’hamiltonien dans le modèle de polymère chargé introduit par Kantor et Kardar dans le cas Bernoulli et par Derrida, Griffiths et Higgs dans le cas gaussien sont considérées. Deux aléas interviennent dans la définition : un champ aléatoire $q=(q_{i})_{i\geq1}$ de variables aléatoires i.i.d., appelées charges et une marche aléatoire $S=(S_{n})_{n\in\mathbb{N}}$ dans $\mathbb{Z}^{d}$, indépendante des charges. L’énergie ou hamiltonien $K=(K_{n})_{n\geq2}$ est définie par

\[K_{n}:=\sum_{1\leq i<j\leq n}q_{i}q_{j}\mathbf{1}_{\{S_{i}=S_{j}\}}.\] La loi de $K$ sous la loi conjointe de $q$ et $S$ est appelée « annealed » et la loi conditionnelle sachant $q$ est appelée « quenched ». Récemment, des approximations fortes sous la loi annealed ont été prouvées pour $K$. Dans ce papier, nous considérons les lois limites de $K$ sous la loi quenched.

Citation

Download Citation

Nadine Guillotin-Plantard. Renato Soares dos Santos. "The quenched limiting distributions of a charged-polymer model." Ann. Inst. H. Poincaré Probab. Statist. 52 (2) 703 - 725, May 2016. https://doi.org/10.1214/14-AIHP654

Information

Received: 22 January 2014; Revised: 24 September 2014; Accepted: 7 October 2014; Published: May 2016
First available in Project Euclid: 4 May 2016

zbMATH: 1342.60168
MathSciNet: MR3498006
Digital Object Identifier: 10.1214/14-AIHP654

Subjects:
Primary: 60F05 , 60G50 , 60K35

Keywords: Law of the iterated logarithm , limit theorems , martingale , Polymer model , Random walk , Self-intersection local time

Rights: Copyright © 2016 Institut Henri Poincaré

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.52 • No. 2 • May 2016
Back to Top